# SDR SWAA2014011524125

- Difficulty date: January 7, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 42,251 hours, 24,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER FLANGE T CAP CORRODED AT BS 986.5 BETWEEN LBL 53 TO RBL 53.  REPAIRED T CAP IAW SRM.
